MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 processing module for one sample that was not released out of the lab.The following results were provided: sid (b)(6) original result = 7.5 mg/dl, rerun result on another architect = 1.9 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids(b)(6) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 processing module for one sample that was not released out of the lab.The following results were provided: sid (b)(6)original result = 7.5 mg/dl, rerun result on another architect = 1.9 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Instrument troubleshooting including cleaning the cuvettes, rebuilding reagent and sample syringes, and other adjustments/replacements were performed.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 27365un22 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the magnesium assay for lot 27365un22 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17265847
Report Number3002809144-2023-00300
Device Sequence Number12754185
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number27365UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402248; ARC C4000 INTGR, 02P24-40, C402248
Patient SexUnknown